Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 445, NWS Fort Worth, TX

June 21, 2011Collin County, Hunt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 21, 2011, 3:49 AM CDT for Collin County, Hunt County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 3:49 AM CDT (08:49 UTC)
Expired
Jun 21, 2011, 4:27 AM CDT
In force
38 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 122 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 9:46 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1045 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1045 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
2415 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WUUS54 KFWD 210849
SVRFWD
TXC085-231-210945-
/O.NEW.KFWD.SV.W.0445.110621T0849Z-110621T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
349 AM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 445 AM CDT

* AT 350 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF
  FARMERSVILLE...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FARMERSVILLE AROUND 355 AM...
  CADDO MILLS AROUND 410 AM...
  CELESTE AROUND 420 AM...
  GREENVILLE AROUND 425 AM...
  WOLFE CITY AROUND 435 AM...
  CAMPBELL AROUND 440 AM...

THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 78 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3298 9586 3298 9595 3294 9596 3293 9630
      3298 9630 3298 9652 3332 9654 3341 9586
TIME...MOT...LOC 0850Z 263DEG 26KT 3311 9641

$$


CAVANAUGH
2 follow-up statements
213 
WWUS54 KFWD 210902
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CDT TUE JUN 21 2011

TXC085-210912-
/O.CAN.KFWD.SV.W.0445.000000T0000Z-110621T0945Z/
COLLIN TX-
402 AM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLLIN COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3299 9586 3298 9595 3294 9596 3293 9630
      3298 9630 3315 9610 3339 9603 3341 9586
TIME...MOT...LOC 0902Z 260DEG 38KT 3320 9593

$$

TXC231-210945-
/O.CON.KFWD.SV.W.0445.000000T0000Z-110621T0945Z/
HUNT TX-
402 AM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR HUNT COUNTY...

AT 402 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR NEYLANDVILLE...MOVING EAST AT 45
MPH.

THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 78 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3299 9586 3298 9595 3294 9596 3293 9630
      3298 9630 3315 9610 3339 9603 3341 9586
TIME...MOT...LOC 0902Z 260DEG 38KT 3320 9593

$$
611 
WWUS54 KFWD 210927
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
427 AM CDT TUE JUN 21 2011

TXC231-210937-
/O.CAN.KFWD.SV.W.0445.000000T0000Z-110621T0945Z/
HUNT TX-
427 AM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR HUNT COUNTY IS CANCELLED...

AT 427 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3299 9586 3298 9595 3294 9596 3293 9630
      3298 9630 3315 9610 3339 9603 3341 9586
TIME...MOT...LOC 0927Z 260DEG 38KT 3325 9562

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:48 AM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 21, 12:48 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1248 AM CDT TUE JUN 21 2011

.UPDATE...
PER NEW DEVELOPMENT OUT NEAR ABILENE WHERE DYESS AFB HAD A WIND
GUST AROUND 58 KTS AND COLLABORATION WITH THE STORMS PREDICTION
CENTER...WE HAVE ADDED SOME COUNTIES SOUTH OF I-20 AND WEST OF
I-35E OR COUNTIES ALONG AND NORTHWEST OF A GOLDTHWAITE...WHITNEY...
ENNIS LINE. SOME UNCERTAINTY WHERE THE CAP ALOFT WILL HOLD BUT
WITH POTENTIAL OF SEVERE WEATHER THROUGH DAYBREAK PER THE NAM AND
HRRR MODELS THIS FAR SOUTH...WE HAVE RELATIVELY HIGH CONFIDENCE
THAT THE SQUALL LINE WITH DAMAGING WINDS AND SOME MARGINALLY
SEVERE HAIL COULD MAKE IT INTO THESE AREAS.

WE WILL REEVALUATE THE SEVERE WEATHER AND THE WATCH COMING UP WITH
THE 4 AM CDT MORNING FORECAST PACKAGE. OTHERWISE...NO MAJOR
CHANGES.

05/

&&

.AVIATION...
METROPLEX
THUNDERSTORMS WILL CREATE PROBLEMATIC TAFS FOR THE NEXT 24 HOURS.
MODELS INSIST THAT THE FRONT WILL NOT REACH THE METROPLEX...BUT IT
IS ALREADY PAST WICHITA FALLS AND MAY SLIDE FARTHER SOUTH THAN
EXPECTED. NEW STORMS FIRING ON THE FRONT MAY AFFECT THE METROPLEX
LATER TONIGHT AS WELL AND THEY ARE NOT HANDLED WELL BY GUIDANCE.
WILL ADD A SECOND ROUND OF STORMS FOR THE CELLS MOVING SOUTHEAST
OFF THE FRONT. INSTABILITY RETURNS TUESDAY AFTERNOON AND ANOTHER
ROUND OF STORMS MAY OCCUR.

WACO
STRATUS EXPECTED TO RETURN IN THE MORNING.
THUNDERSTORMS MAY AFFECT AIRPORT LATE AFTERNOON/EARLY EVENING.
WILL INCLUDE A VCTS GROUP IN THE AFTERNOON...AND AS TIMING CAN BE
ADJUSTED FUTURE TAFS CAN ADD THE TEMPO GROUP WHEN NEEDED. 84

&&

.PREV UPDATE...
.UPDATE...
QUICK UPDATE FOR WATCH 529...GENERALLY NORTH OF INTERSTATE 20.  84

&&

.PREV DISCUSSION... /ISSUED 331 PM CDT MON JUN 20 2011/
PRESSURE GRADIENT REMAINS QUITE IMPRESSIVE ACROSS THE AREA AS
NORTH TEXAS SITS BETWEEN A FRONTAL SYSTEM EXTENDING FROM THE
PLAINS INTO WEST TEXAS...AND A HIGH PRESSURE RIDGE OVER THE
NORTHEASTERN GULF OF MEXICO. THIS HAS ALLOWED FOR THE STRONG
SOUTH WINDS GUSTING INTO THE 35-40 MPH RANGE. SPEEDS SHOULD
DECREASE SOME AS WE APPROACH SUNSET...THEREFORE BOTH THE WIND
ADVISORY AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8
PM.

ALL EYES WILL THEN BE PEELED AND DIRECTED TOWARDS THE NORTHWEST
WHERE CONVECTION IS EXPECTED TO HAVE DEVELOPED BY LATE AFTERNOON.
THE COMBINATION OF A STRONG UPPER LEVEL TROUGH...THE THE PRESENCE
OF A DRYLINE...AND HOT LATE AFTERNOON TEMPERATURES SHOULD ALLOW
THIS SCENARIO TO UNFOLD SOMETIME IN THE 4 TO 6 PM TIMEFRAME JUST
WEST OF THE CWA. ACTIVITY IS THEN EXPECTED TO SPREAD EAST ACROSS
ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA TONIGHT BEFORE
WEAKENING SOME DURING THE LATE NIGHT AND EARLY MORNING HOURS.
CHANCE FOR SEVERE STORMS WILL BE HIGHEST NORTH OF THE RED RIVER
WHERE BEST DYNAMICS WILL BE IN PLACE...HOWEVER SEVERE WEATHER
PARAMETERS WILL BE SUFFICIENT ENOUGH FOR AT LEAST A FEW SEVERE
STORMS FURTHER S INTO THE NORTHERN COUNTIES. THIS AREA IS INCLUDED
IN SPC DAY ONE AND DAY 2 SLIGHT RISK WITH HAIL AND DAMAGING WINDS
BEING THE MAIN THREAT.

FOCUS SHOULD SHIFT SOUTH AND EAST ALONG WITH INITIAL SHORTWAVE
ENERGY TOMORROW MORNING. COLD FRONT WILL THEN MAKE A PUSH INTO
THE AREA TUESDAY AS SECOND SHORTWAVE PROPAGATES OVER THE REGION
AROUND THE BASE OF MAIN UPPER TROUGH. ADDITIONAL THUNDERSTORMS ARE
EXPECTED TO FORM ALONG THIS BOUNDARY DURING THE TUESDAY AFTERNOON
HOURS OVER NORTHERN AND CENTRAL COUNTIES. THINKING IS THAT BY
WEDNESDAY NIGHT A GOOD PORTION OF NORTH TEXAS WILL GET A GOOD HALF
INCH OF RAIN WITH SOME AREAS GETTING UPWARDS OF AN INCH.

UPPER LEVEL FLOW BECOMES NORTHWESTERLY BY THURSDAY AS UPPER TROF
SHIFTS EAST OVER THE EASTERN U.S. AND HIGH PRESSURE RIDGE BUILDS
OVER THE DESERT SOUTHWEST. MODEL GUIDANCE THEN INDICATING A DECENT
UPPER IMPULSE MOVING SOUTHEAST ACROSS NORTHEAST TEXAS LATE
THURSDAY INTO FRIDAY MORNING. INCLUDED LOW POPS OVER ROUGHLY THE
NORTHEASTERN THIRD OF THE CWA DURING THIS TIME. BEYOND THAT IT
LOOKS LIKE 500 MB RIDGE WILL ONCE AGAIN BECOME THE DOMINANT
FEATURE OVER NORTH TEXAS BRINGING HOT AND DRY WEATHER TO THE
REGION IN THE EXTENDED RANGE.    30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  76  95  76  97  78 /  50  20  20  20  20
WACO, TX              76  96  74  97  76 /  50  30  20  10  10
PARIS, TX             74  93  70  94  72 /  50  20  10  20  20
DENTON, TX            72  95  73  96  75 /  50  10  10  20  20
MCKINNEY, TX          73  95  71  96  73 /  50  10  10  20  20
DALLAS, TX            77  95  77  97  78 /  50  20  20  20  20
TERRELL, TX           75  96  73  97  76 /  50  20  20  20  20
CORSICANA, TX         76  96  75  97  75 /  50  30  20  10  10
TEMPLE, TX            75  96  73  97  74 /  40  30  20  10  10
MINERAL WELLS, TX     71  96  72  98  72 /  50  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

84/05
Hazardous weather outlook, Jun 21, 1:02 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
102 AM CDT TUE JUN 21 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
102 AM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE OVERNIGHT ACROSS MUCH OF
NORTH TEXAS. MOST FAVORABLE AREAS FOR THUNDERSTORMS...SOME SEVERE
WITH DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING WILL BE
NORTH OF A GOLDTHWAITE...HILLSBORO...CANTON LINE THROUGH SUNRISE
TUESDAY MORNING. LOCALIZED HEAVIER RAINFALL IN EXCESS OF ONE INCH
MAY ALSO RESULT IN STREET FLOODING...AS WELL AS MINOR FLOODING OF
TYPICAL LOW LYING AREAS AND SMALL CREEKS AND TRIBUTARIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
TUESDAY AND WEDNESDAY. THE BEST CHANCES WILL OCCUR TUESDAY NIGHT.
A FEW STORMS COULD BE SEVERE LATE TUESDAY AFTERNOON AND TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY NORTH OF A GOLDTHWAITE...HILLSBORO...
CANTON LINE THROUGH SUNRISE TUESDAY MORNING.

05/

In the hours before

Local storm report, Jun 21, 3:27 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
327 AM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     TSTM WND DMG     CORINTH                 33.15N  97.07W
06/21/2011                   DENTON             TX   AMATEUR RADIO

            2 TO 3 FOOT DIAMTER TREE WAS UPROOTED AND SHINGLES HAVE
            BEEN TORN OFF OF ROOFS
Local storm report, Jun 21, 3:30 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     TSTM WND GST     FRISCO                  33.15N  96.83W
06/21/2011  E67 MPH          DENTON             TX   AMATEUR RADIO
Local storm report, Jun 21, 3:32 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND DMG     ARGYLE                  33.12N  97.18W
06/21/2011                   DENTON             TX   AMATEUR RADIO

            2-3 10 INCH DIAMETER OAK TREES WERE SNAPPED JUST ABOVE THE
            GROUND.
Local storm report, Jun 21, 3:33 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
333 AM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND DMG     HEBRON                  33.03N  96.88W
06/21/2011                   DENTON             TX   AMATEUR RADIO

            6-10 INCH DIAMETER BRANCHES WERE SNAPPED OFF TREES IN
            HEBRON AND CARROLTON
Special weather statement, Jun 21, 3:37 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
337 AM CDT TUE JUN 21 2011

TXZ094-104-105-120-121-210900-
FANNIN TX-HUNT TX-KAUFMAN TX-ROCKWALL TX-COLLIN TX-
337 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COLLIN COUNTY
  SOUTHERN FANNIN COUNTY
  HUNT COUNTY
  NORTHERN KAUFMAN COUNTY
  ROCKWALL COUNTY

AT 337 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
BONHAM TO 6 MILES NORTHWEST OF GREENVILLE TO 8 MILES EAST OF WYLIE TO
4 MILES SOUTHEAST OF DALLAS...MOVING EAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BAILEY...BONHAM...CADDO
MILLS...CAMPBELL...CELESTE...COMBINE...COMMERCE...CRANDALL...DODD
CITY...ECTOR...FATE...FORNEY...GREENVILLE...HEATH...HONEY GROVE...
KAUFMAN...LEONARD...QUINLAN...ROCKWALL...ROYSE CITY...TERRELL...WEST
TAWAKONI...WOLFE CITY AND BONHAM STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3367 9586 3302 9586 3298 9591 3298 9594
      3284 9600 3283 9608 3258 9609 3255 9652
      3294 9652 3298 9646 3321 9631 3369 9635
      3370 9631
TIME...MOT...LOC 0837Z 280DEG 28KT 3364 9610 3317 9613
          3303 9632 3276 9667

CAVANAUGH
Local storm report, Jun 21, 3:42 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
342 AM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     HAIL             9 NW DALLAS             32.86N  96.89W
06/21/2011  E1.00 INCH       DALLAS             TX   TRAINED SPOTTER

            AT LOOP 12 AND I-35 E NORTHWEST OF LOVE FIELD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:03 PM CDTSevere Thunderstorm WarningFWDJack, Young57 min
Jun 20, 7:15 PM CDTSevere Thunderstorm WarningFWDJack45 min
Jun 20, 7:40 PM CDTSevere Thunderstorm WarningFWDStephens, Young65 min
Jun 20, 7:42 PM CDTSevere Thunderstorm WarningFWDMontague, Wise39 min
Jun 20, 7:57 PM CDTSevere Thunderstorm WarningFWDJack, Wise63 min
Jun 20, 8:30 PM CDTSevere Thunderstorm WarningFWDJack60 min
Jun 20, 8:38 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young52 min
Jun 20, 8:45 PM CDTTornado WarningFWDPalo Pinto, Young30 min
Jun 20, 8:56 PM CDTSevere Thunderstorm WarningFWDWise49 min
Jun 20, 9:15 PM CDTTornado WarningFWDPalo Pinto30 min
Jun 20, 9:17 PM CDTSevere Thunderstorm WarningFWDCooke, Denton58 min
Jun 20, 9:28 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise, Young62 min
Jun 20, 9:43 PM CDTSevere Thunderstorm WarningFWDDenton, Wise62 min
Jun 20, 10:29 PM CDTSevere Thunderstorm WarningFWDParker, Wise61 min
Jun 20, 10:31 PM CDTSevere Thunderstorm WarningFWDDenton59 min
Jun 20, 11:00 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant60 min
Jun 20, 11:13 PM CDTSpecial Weather StatementFWDGrayson62 min
Jun 20, 11:20 PM CDTSpecial Weather StatementFWDMontague55 min
Jun 20, 11:25 PM CDTSevere Thunderstorm WarningFWDGrayson44 min
Jun 20, 11:33 PM CDTSpecial Weather StatementFWDYoung27 min
Jun 20, 11:55 PM CDTSevere Thunderstorm WarningFWDFannin35 min
Jun 21, 12:08 AM CDTSevere Thunderstorm WarningFWDMontague49 min
Jun 21, 12:28 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens62 min
Jun 21, 12:35 AM CDTSpecial Weather StatementFWDJack55 min
Jun 21, 12:58 AM CDTSpecial Weather StatementFWDWise62 min
Jun 21, 1:13 AM CDTSevere Thunderstorm WarningFWDDenton, Jack, Wise62 min
Jun 21, 1:50 AM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise55 min
Jun 21, 2:10 AM CDTSevere Thunderstorm WarningFWDCollin, Grayson50 min
Jun 21, 2:25 AM CDTSevere Thunderstorm WarningFWDDenton20 min
Jun 21, 2:43 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton62 min
Jun 21, 2:46 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant59 min
Jun 21, 3:02 AM CDTSevere Thunderstorm WarningFWDDallas43 min
Jun 21, 3:23 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Jun 21, 3:37 AM CDTSpecial Weather StatementFWDFannin, Hunt, Kaufman, Rockwall23 min
Jun 21, 4:03 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Lamar57 min
Jun 21, 4:45 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Jun 21, 4:50 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant40 min
Jun 21, 5:01 AM CDTSpecial Weather StatementFWDDallas29 min
Jun 21, 5:42 AM CDTRiver Flood WarningFWDDallas106 min
Jun 21, 5:58 AM CDTSpecial Weather StatementFWDKaufman32 min
Jun 21, 6:26 AM CDTSpecial Weather StatementFWDKaufman34 min
Jun 21, 6:59 AM CDTSpecial Weather StatementFWDVan Zandt31 min
Jun 21, 7:30 AM CDTSpecial Weather StatementFWDKaufman30 min
Jun 21, 7:31 AM CDTSpecial Weather StatementFWDVan Zandt29 min
Jun 21, 8:00 AM CDTSpecial Weather StatementFWDVan Zandt30 min
Jun 21, 8:17 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt58 min
Jun 21, 5:15 PM CDTSpecial Weather StatementFWDEastland30 min
Jun 21, 5:27 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland63 min
Jun 21, 6:00 PM CDTSevere Thunderstorm WarningFWDEastland30 min
Jun 21, 6:30 PM CDTSevere Thunderstorm WarningFWDEastland60 min
Jun 21, 6:47 PM CDTSevere Thunderstorm WarningFWDStephens58 min
Jun 21, 6:53 PM CDTSpecial Weather StatementFWDErath37 min
Jun 21, 6:58 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.